1.6K views
Not resolved
5.0
Details
Customer service
Diversity of Products or Services
Price Affordability
Product or Service Quality
Staff
Value for money
Website
1 comment

My roommate has been taking this *** for 3 weeks. He had a heart attack during week 3 when he wasn’t vomiting he was ***.

Now he’s scheduled for a quadruple bypass tomorrow morning at 5:55. He’s only 50 so I’m going to pray with all my heart which is fine without your awful pills to God and heaven above my friend survives his 50%/50% chance the dr gave him. I have called the most famous lawyer in my county and given all the details. Now all there is to do is try to get the word out to as many people as possible about lipozene and MetaboUp Plus are what caused my roommate’s heart attack due to especially the MetabolUp.

Caffeine, garana, green tea all stimulates!! No warning for people at all that it causes heart attacks!!!’

Product or Service Mentioned: Lipozene Maximum Strength Supplement.

Reason of review: Bad quality.

Do You Have Something To Say ?
Write a review

Comments

You will be automatically registered on our site. Username and password will be sent to you via email.
Post Comment
Anonymous
#1518720

The guys heart problems were there long before he took this crap, apparantly his eatting problems and inactivity lead to his current issues, blaming this for all that is crazy, it probably brought it to a head, but it was already there. Anyone who has issues and doesnt contact their doctor first is an idiot.

Common sense would tel, you to consult them before taking anything, there is no product thats going to majically make you loose weight. Complete diet changes, excersize, portions how ever will.

You May Also Like